Cipralex

Questions and answers on "Cipralex"

Can i take cialis with cipralex ?

doctor1 MD

Brief Answer:
Yes, you can take.

Detailed Answer:
Hello,

Thanks for writing to us.

There is no significant drug interaction between cialis (tadalafil) and cipralex (escitalopram).

Both drugs are also with less side effects. You can take cialis with cipralex. With cialis mild to moderate...

Read Full Thread   Ask a Doctor Now

how does Feliz compare with Cipralex?

doctor1 MD

Brief Answer:
Citalopram vs Escitalopram

Detailed Answer:
Hi,

Feliz is brand name of Escitalopram while Cipralex is Citalopram. They are similar but not same. They are like isomers. Both of them are SSRI (serotonin reuptake inhibitors) and both help treat depression but escitalopram can treat GAD...

Read Full Thread   Ask a Doctor Now

I have been on Cipralex (escitalopram) 20 mg for a few years now
I have to take azithromycin 250mg (4 pills) in one dose
I heard about the interactions and i've been told not to take my Cipralex at the same time
I am really scared could you give me more info plz

doctor1 MD

Brief Answer:
Good to go. No interaction.

Detailed Answer:
Thank you for asking
I read your question and i understand your concern. Azithromycin has no interaction with escitalopram so yes you can use both of them simultaneously. However the dose of azithromycin is 500 mg once then 250 mg daily...

Read Full Thread   Ask a Doctor Now

cipralex 30 mg does not work any more

doctor1 MD

Brief Answer:
I were to add low doses of Aripiprazole

Detailed Answer:
Hi dear.Thanks for giving me an opportunity to address your query.

Cipralex(Escitalopram) is one of the most effective and potent antidepressant medication among its class.If your depressive symptoms are not controlled it does...

Read Full Thread   Ask a Doctor Now

I'm looking for the right pill for my anxiety i'm on satolol for my heart rythme i'm 65 years old my heart is ok

doctor1 MD

Brief Answer:
It depends on your symptoms

Detailed Answer:
Hello,

cipralex is an effective and well-tolerated drug which targets depression and generalized anxiety disorder. It may indeed cause arrhythmias but be assured that this is one of the safest drugs for these indications.
Escitalopram...

Read Full Thread   Ask a Doctor Now

hello doctor

I had the clzpm.45 and wbtrim 75 and thanks for it.
Can i switch to 375 wellbutrim and try ?

Thanks

doctor1 MD

Brief Answer:
Yes.

Detailed Answer:
Hi Shahul,

Yes, you can try reducing the bupropion to 375 and see if things are fine. As I had mentioned earlier as well, dose reduction should be done at a time which is relatively stress free.

If you are still taking Cipralex 10 mg, then you can try reducing...

Read Full Thread   Ask a Doctor Now

Are there any contraindications between topirimate, concerta and cipralex?

doctor1 MD

Brief Answer:
No contraindication,don't take without prescriptio

Detailed Answer:
Hello,
Thanks for using healthcaremagic.

No there is no contraindication to use methylphenidate(concerta) with topiramte and escitalopram (cipralex)
But concerta itself cause many side effects and reactions. And...

Read Full Thread   Ask a Doctor Now

i have a panic attack issue for 5 yrs now , i started with xanax .25 on emergency and zoloft then a yr later they switched the zoloft to cipralex 10 mg once a day , since then i ve been taking it and till now every here and there i get a panic a ttack maybe once every 5 months so i wanna know what im doing is right ? and shd i stop anytime soon ? will i be taking the medicine all my life and is there any herbal or on the counter medicine you advise me to take im stressed ?

doctor1 MD

Brief Answer:
meditation

Detailed Answer:
Hello mam, I understand your health concern.
In my opinion you should keep taking cipralex as prescribed always.
Its a mild drug and is not going to result in dependence and thus no addiction risk.
But along with it take some relaxation exercises in your...

Read Full Thread   Ask a Doctor Now

I just started taking Cipralex on Friday. I was prescribed 10 mg in the morning but decided to just take 5 mg the first day. I felt so terrible with many side effects. Unable to reach the doctor, I called my pharmacist who in outraged me to keep taking it. I took 5 mg again on Saturdaysnd the symptoms became unbearable. I am dizzy, vomiting, diarrhea, pounding headache , neck and shoulder pain and a racing heart. I am so scared . What is happening to me?

doctor1 MD

Brief answer....given below
Detailed answer...
Hello,
Thanks for the query.
It is very common to get these side effects when CIPRALEX ( ESCITALOPRAM ),a SSRI antidepressant,is started for the first time.You have done rightly by starting in the dose of 5 mg daily.
Normally these side effects tend...

Read Full Thread   Ask a Doctor Now

I was prescribed a low dose 10mg of lexapro/cipralex for generalized anxiety(first time On an Ssri). Have not started taking this yet.
I currently am taking tryptophan to help with some sleeping issues, probably caused from my anxieties. Worried that the lexapro /cipralex may make sleeping issues worse. Can I still take tryptophan at night with lexapro in the morning. Worry about serotonin syndrome . Don't want to take sleeping pills an like herbs/amino acids better so long as they work

doctor1 MD

Brief Answer:
Take cipralex at low dose

Detailed Answer:
Hi
Thanks for using healthcare magic. I, Dr Abhishek Kapoor, would help you in this query.

Initially, SSRIs could lead to increase in anxiety symptoms, but these side effects stays only for few days. In case, you have fear of using them,...

Read Full Thread   Ask a Doctor Now

Recent questions on  Cipralex

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

Hi. Does pantoprazole increase the level of escitalopram? Or is it different from other Proton pump inhibitors? Thanks!

doctor1 MD

Hi. I have been taking lorazepam for the past 16 days. 0.5mg in the morning and evening. I also started cipralex 3 weeks ago, 10 mg. All of these are for anxiety and panic attacks. My doctor wants to get out lorazepam and today was my 1st day out...

doctor1 MD

I am withdrawing from Cipralex , 10mg. Have been on Lexapro for nearly 15 years and moved to Canada- the doctor here started me on Cipralex. It was 20mg, but, not helping me so I decided to get off of it and cut it in half for a year. I am having what appears to be (by other posts on here) classic symptoms of withdrawl. I am taking St. Johns Wort as directed for a week now and have been 3 weeks off the Ciprolex. How much time does it take for me to feel like myself again! Have these doctors destroyed my brain with all this medicine??

doctor1 MD

Dear Doctor,
Good day to you. I'm on Cipralex for nearly eight months now. I'm more relaxed than ever. Before my doctor prescribed for me this pill, I frequently experienced panic attacks and disorders. Now there is something I'm missing at the most. Yes, it's my cigarettes. I also understand smoking is harmful to health. But what I feel is it actually does give me a great amount of relaxation and enjoyment. Moreover I use to feel lighter with no depressions. My psychiatrists are not permitting me to smoke. I prefer to lead a normal lifestyle even if I'm on cipralex or whatever. I may have few cigarettes in a day. I need your help.

doctor1 MD

Hello,
I recently started taking Cipralex for my anxiety and depression. For the past week or so, my heart has been beating irregularly. It feels like it stops for a few seconds, and then starts again. When I place my fingers on my neck, I can feel my heart beat normally, and then it will pause for a second or two, and then start again, and when it starts again, it beats really quickly, almost like it's trying to catch up. I'm very nervous that this is QT interval prolongation, since I've read that Cipralex can cause this.
What is your opinion? Should I be worried? Should I stop taking this medication?
Any advice would be greatly appreciated.

doctor1 MD

hello I just got prescribed Cipralex for manic depression and was wondering i am smoker will this give me blood clots? I also have a medicinal marijuana licence for severe back pain will this affect the cipralex. Also if I miss a dose or start feeling like i dont need them anymore what will happen when I go off them as I have read these are addictive.

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Medical Topics